# SDR HYIA20240711001

- Difficulty date: July 9, 2024
- Submitted: July 11, 2024
- Operation: Air carrier
- Aircraft: N524CA
- Make and model: Cessna 402C
- Aircraft serial: 402C0522
- Aircraft time: 39,410 hours, 45,209 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Part number: 512211556
- Condition: Cracked
- Location: Zone 600
- Part time: 21,188 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE THREE CRACKS WERE VISUALLY IDENTIFIED ON THE RIGHT HAND CLOSEOUT RIB (OEM P/N: 5122115-56). ALL CRACKS ARE LOCATED IN THE AREA OF FASTENERS COMMON TO THE FORWARD TRUNNION SUPPORT. THESE CRACKS ARE CONSISTENT WITH OTHERS THAT HAVE BEEN FOUND USING THE SAME INSPECTION METHOD. THIS RIB WILL BE REMOVED AND REPLACED.
